# SDR A6WA201441435

- Difficulty date: April 15, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: 601R10226129
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS RAZOR SEAL IS CRACKED.  REMOVED CRACKED SPRING SEAL & REPLACED WITH NEW SERVICEABLE SEAL IAW SRM 51-42-06.
